# SDR AALA20100922TUL08

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 62,271 hours, 21,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 62,271 hours, 21,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL DOUBLER TO BE CHANGED AT NEXT C-CHECK PER BOEING.  REMOVED DOUBLER AND INSTALLED NEW DOUBLER PER EA B757-53-013141.
